For Better Performance Please Use Chrome or Firefox Web Browser

A. Sedaghat, NORMAL FORM SOLUTION OF REDUCED ORDER OSCILLATING SYSTEMS, JAST, Vol. 3, No. 3, pp. 1-8, 2006,

NORMAL FORM SOLUTION OF REDUCED ORDER OSCILLATING SYSTEMS

 

A.   Sedaghat (Assistant Professor)

 

Department of Mechanical Engineering

Isfahan University of Technology, Isfahan, Iran

 

E-mail: Sedaghat@cc.iut.ac.ir

 

This paper describes a preliminary investigation into the use of normal form theory for modelling large non-linear dynamical systems. Limit cycle oscillations are determined for simple two-degree-of-freedom double pendulum systems. The double pendulum system is reduced into its centre manifold before computing normal forms. Normal forms are obtained using a period averaging method which is applicable to non-autonomous systems, more advantageous than the classical methods. Good agreement is observed between the predicted results from the normal form theory and numerical simulations of the original system. 

 

Journal Papers
Month/Season: 
September
Year: 
2006